# SDR AALA20100722TUL06

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT ENTRY DOOR RIGHT LOWER STOP PAD CASTING IS CRACKED AT LOWER ATTACH FASTENER.  REMOVED AND REPLACED STOP PAD CASTING PER SRM 51-01-00.
